Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Blomer, Valentin / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Echterhoff, Siegfried / Frahm, Jan / Gordina, Maria / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 20, Issue 4

Issues

Weighted inequalities and Stein-Weiss potentials

William Beckner
  • Department of Mathematics, The University of Texas at Austin, 1 University Station C1200, Austin TX 78712-0257, USA.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-09-08 | DOI: https://doi.org/10.1515/FORUM.2008.030

Abstract

Sharp extensions of Pitt's inequality and bounds for Stein-Weiss fractional integrals are obtained that incorporate gradient forms and vector-valued operators. Such results include Hardy-Rellich inequalities.

2000 Mathematics Subject Classification: 58J70, 42B10, 35A15.

About the article


Received: 2006-07-13

Accepted: 2006-10-22

Published Online: 2008-09-08

Published in Print: 2008-07-01


Citation Information: Forum Mathematicum, Volume 20, Issue 4, Pages 587–606, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/FORUM.2008.030.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Cristian Cazacu
Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 2019, Page 1
[2]
Zhao Liu
Pacific Journal of Mathematics, 2019, Volume 300, Number 2, Page 419
[4]
Lu Chen, Guozhen Lu, and Chunxia Tao
Acta Mathematica Sinica, English Series, 2019, Volume 35, Number 6, Page 853
[5]
Lu Chen, Guozhen Lu, and Chunxia Tao
Journal of Functional Analysis, 2019, Volume 277, Number 4, Page 1112
[6]
William Beckner
International Mathematics Research Notices, 2014, Volume 2014, Number 2, Page 390
[7]
Jingbo Dou
Communications in Contemporary Mathematics, 2016, Volume 18, Number 05, Page 1550067
[8]
Di Wu and DunYan Yan
Science China Mathematics, 2016, Volume 59, Number 5, Page 907
[9]
Chunjin Lin, Jie Liao, and Radjesvarane Alexandre
Kinetic and Related Models, 2015, Volume 8, Number 4, Page 617
[10]
Kung-Chien Wu
Journal of Functional Analysis, 2014, Volume 266, Number 5, Page 3134
[11]
Di Wu, ZuoShunHua Shi, and DunYan Yan
Science China Mathematics, 2014, Volume 57, Number 5, Page 963
[12]
L. De Carli, D. Gorbachev, and S. Tikhonov
Journal of Mathematical Analysis and Applications, 2013, Volume 408, Number 2, Page 762
[13]
Nguyen Lam and Guozhen Lu
Advances in Mathematics, 2012, Volume 231, Number 6, Page 3259
[14]
Xiaolong Han, Guozhen Lu, and Jiuyi Zhu
Nonlinear Analysis: Theory, Methods & Applications, 2012, Volume 75, Number 11, Page 4296
[15]
William Beckner
Forum Mathematicum, 2012, Volume 24, Number 1
[16]
Nassif Ghoussoub and Amir Moradifam
Mathematische Annalen, 2011, Volume 349, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in